# SDR MASA2009031400099

- Difficulty date: March 14, 2009
- Submitted: March 18, 2009
- Operation: Air carrier
- Aircraft: N77286
- Make and model: Cndair CL6002B19
- Aircraft serial: 7286
- Aircraft time: 27,008 hours, 21,082 cycles
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Condition: Open
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASH FLT 2818 PHX-DSM.  F/A LIFE VEST PACKAGE TORN OPEN.  MX REPLACED THE LIFE VEST ASSEMBLY.
